MathSciNet Relay Station
MathSciNet bibliographic data
MR607120 55P99 (58D15)
Hansen, Vagn Lundsgaard On spaces of maps of $n$-manifolds into the $n$-sphere. Trans. Amer. Math. Soc. 265 (1981), no. 1, 273–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement